A Riemann-Roch-Hirzebruch formula for traces of differential operators
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 4, pp. 623-655.

Let D be a holomorphic differential operator acting on sections of a holomorphic vector bundle on an n-dimensional compact complex manifold. We prove a formula, conjectured by Feigin and Shoikhet, giving the Lefschetz number of D as the integral over the manifold of a differential form. The class of this differential form is obtained via formal differential geometry from the canonical generator of the Hochschild cohomology HH 2n (𝒟 n ,𝒟 n * ) of the algebra of differential operators on a formal neighbourhood of a point. If D is the identity, the formula reduces to the Riemann-Roch-Hirzebruch formula.

Soit D un opérateur différentiel holomorphe opérant sur les sections d’un fibré vectoriel holomorphe sur une variété complexe de dimension n. Nous démontrons une formule, conjecturée par Feigin et Shoikhet, donnant le nombre de Lefschetz de D comme intégrale d’une forme différentielle sur la variété. La classe de cette forme différentielle est obtenue, via la géométrie différentielle formelle du générateur canonique de la cohomologie de Hochschild HH 2n (𝒟 n ,𝒟 n * ) de l’algèbre des opérateurs différentiels sur un entourage formel d’un point. Si D est l’identité, la formule se réduit à la formule de Riemann-Roch-Hirzebruch.

@article{ASENS_2008_4_41_4_623_0,
     author = {Engeli, Markus and Felder, Giovanni},
     title = {A {Riemann-Roch-Hirzebruch} formula for traces of differential operators},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {623--655},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 41},
     number = {4},
     year = {2008},
     doi = {10.24033/asens.2077},
     zbl = {1163.32009},
     mrnumber = {2489635},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.2077/}
}
TY  - JOUR
AU  - Engeli, Markus
AU  - Felder, Giovanni
TI  - A Riemann-Roch-Hirzebruch formula for traces of differential operators
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2008
DA  - 2008///
SP  - 623
EP  - 655
VL  - Ser. 4, 41
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2077/
UR  - https://zbmath.org/?q=an%3A1163.32009
UR  - https://www.ams.org/mathscinet-getitem?mr=2489635
UR  - https://doi.org/10.24033/asens.2077
DO  - 10.24033/asens.2077
LA  - en
ID  - ASENS_2008_4_41_4_623_0
ER  - 
%0 Journal Article
%A Engeli, Markus
%A Felder, Giovanni
%T A Riemann-Roch-Hirzebruch formula for traces of differential operators
%J Annales scientifiques de l'École Normale Supérieure
%D 2008
%P 623-655
%V Ser. 4, 41
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2077
%R 10.24033/asens.2077
%G en
%F ASENS_2008_4_41_4_623_0
Engeli, Markus; Felder, Giovanni. A Riemann-Roch-Hirzebruch formula for traces of differential operators. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 4, pp. 623-655. doi : 10.24033/asens.2077. http://www.numdam.org/articles/10.24033/asens.2077/

[1] A. A. Beĭlinson & V. V. Schechtman, Determinant bundles and Virasoro algebras, Comm. Math. Phys. 118 (1988), 651-701. | Zbl

[2] N. Berline, E. Getzler & M. Vergne, Heat kernels and Dirac operators, Grundlehren der Mathematischen Wissenschaften 298, Springer, 1992. | Zbl

[3] I. N. Bernšteĭn & B. I. RosenfelʼD, Homogeneous spaces of infinite-dimensional Lie algebras and the characteristic classes of foliations,, Russian Math. Surveys 28 (1973), 107-142. | Zbl

[4] J.-L. Brylinski & E. Getzler, The homology of algebras of pseudodifferential symbols and the noncommutative residue, K-Theory 1 (1987), 385-403. | Zbl

[5] A. Connes, Noncommutative differential geometry, Publ. Math. I.H.É.S. 62 (1985), 257-360. | Numdam | MR | Zbl

[6] B. Feĭgin, G. Felder & B. Shoikhet, Hochschild cohomology of the Weyl algebra and traces in deformation quantization, Duke Math. J. 127 (2005), 487-517. | Zbl

[7] B. Feĭgin, A. Losev & B. Shoikhet, Riemann-Roch-Hirzebruch theorem and Topological Quantum Mechanics, preprint arXiv:math.QA/0401400.

[8] B. Feĭgin & B. Tsygan, Riemann-Roch theorem and Lie algebra cohomology. I, Rend. Circ. Mat. Palermo Suppl. 21 (1989), 15-52. | Zbl

[9] I. M. GelʼFand, The cohomology of infinite dimensional Lie algebras: some questions of integral geometry, in Actes du Congrès International des Mathématiciens, Nice, 1970, Gauthier-Villars, 1971, 95-111. | MR | Zbl

[10] I. M. GelʼFand & D. A. Každan, Certain questions of differential geometry and the computation of the cohomologies of the Lie algebras of vector fields, Soviet Math. Dokl. 12 (1971), 1367-1370. | Zbl

[11] I. M. GelʼFand, D. A. Každan & D. B. Fuks, Actions of infinite-dimensional Lie algebras, Functional Anal. Appl. 6 (1972), 9-13. | Zbl

[12] A. Jaffe, A. Lesniewski & K. Osterwalder, Quantum K-theory. I. The Chern character, Comm. Math. Phys. 118 (1988), 1-14. | Zbl

[13] S. Lefschetz, Introduction to topology, Princeton Mathematical Series, vol. 11, Princeton University Press, 1949. | MR | Zbl

[14] J.-L. Loday, Cyclic homology, 2 éd., Grund. Math. Wiss. 301, Springer, 1998. | MR | Zbl

[15] V. Lysov, Anticommutativity equations in topological quantum mechanics,, JETP Lett. 76 (2002), 724-727.

[16] S. Maclane, Homology, 1 éd., Springer, 1967, Die Grundlehren der mathematischen Wissenschaften, Band 114. | MR | Zbl

[17] R. Nest & B. Tsygan, Algebraic index theorem, Comm. Math. Phys. 172 (1995), 223-262. | Zbl

[18] A. Ramadoss, Some notes on the Feigin-Losev-Shoikhet integral conjecture, preprint, arXiv:math.QA/0612298. | MR | Zbl

[19] V. V. Schechtman, Riemann-Roch theorem after D. Toledo and Y.-L. Tong, Rend. Circ. Mat. Palermo Suppl. 21 (1989), 53-81. | MR | Zbl

[20] F. Trèves, Topological vector spaces, distributions and kernels, Academic Press, 1967. | MR | Zbl

[21] M. Wodzicki, Cyclic homology of differential operators, Duke Math. J. 54 (1987), 641-647. | MR | Zbl

Cited by Sources: